Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pounding in the head after a car accident. Have back pain, headaches and nausea. Can you help?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
head is poundingI got into a car accident over a month ago and have been taking ibprophin for the last 5 days. At work I'm out of it. I also have been taking Vikoden here and there for the pain in my back. Recently I have been having very bad headaches and been very noxious. Is there something I can do for these headaches? Their so bad that I'm stuck to my bed due to my eyes hurting so bad that ice feels great. Can you help lead me in the right direction?
Posted Sun, 7 Apr 2013 in Head Injuries
Answered by Dr. Payman Hajiazim 37 minutes later
Hi there, thanks for asking. Headaches after head traumas are called post concussion syndrome, especially if they are accompany with nausea, problem in concentration, etc. The best way to treat them is to avoid heavy mental activities during the next weeks. Rest (not to have a full activity) is the best thing that is recommended. Having sex is not a problem since many people ask about it. Treatment with Vicoden can decrease the pain for several hours and you may need to take more than two or three tablet a day which is not too healthy. Let me know if you have any other question. I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Pounding in the head after a car accident. Have back pain, headaches and nausea. Can you help? 32 hours later
Can you email me my message to you and your reply? It would be helpful since I can't do it myself. I need a hard copy of this info.
YYYY@YYYY thank you very much.
Answered by Dr. Payman Hajiazim 4 hours later

I sent it to you. Let me know if any other question in this regard you may find.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor